# SDR QXEA200701545

- Difficulty date: October 16, 2007
- Submitted: October 17, 2007
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 15,534 hours, 11,103 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: Activated
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX - FLIGHT 2557 (PDX-BUR) ON TAKEOFF ROLL AT 130 KNOTS, RECEIVED A LAVATORY SMOKE DETECTOR WARNING.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  AIRCRAFT CURRENTLY DOWN FOR REPAIRS.
